Say goodbye to pain! 💥 Your relief is just a tablet away!
TRUSTED BRAND - Panadol - a name you can rely on for effective pain management.
CAFFEINE BOOST - Amplifies the effectiveness of paracetamol for faster results.
CONVENIENT DOSAGE - Take every 4 hours, up to 8 tablets in 24 hours.
DUAL ACTION FORMULA - Targets tough menstrual pain with a unique blend.
POWERFUL PAIN RELIEF - Experience up to 37% more relief than standard options!
Panadol Paracetamol Caffeine Tablets offer a powerful solution for menstrual pain relief, combining 500 mg of paracetamol with 65 mg of caffeine to enhance effectiveness. With a convenient 14-count pack, these tablets are designed for adult use and should be stored below 25°C. Experience a dual-action formula that provides up to 37% more relief than standard paracetamol tablets.
Specifications
Weight
0.14 Kilograms
Units
14 count
Storage Instructions
Store below 25°c
Brand
Panadol
Format
Tablet
Age Range Description
Adult
Have a Question? See What Others Asked
is it vegan?
Reviews
4.6
All from verified purchases
P**M
Effective
Bought for my granddaughter for period pains. Work well.
N**A
Bye bye cramps
Saviour.My daughter wishes there was a liquid form as she can't physically swallow pills but otherwise a godsend every month.
T**A
These work for me
I get lots of sinus headaches, and although I can goa long time without sometimes you've just got to take tablets. Paracetamol itself doesn't seem to do a lot. For the longest time the only tablets that would work were Anadin extras but I was more than aware that they had lots of aspirin in-which is less than ideal. These tablets work- although the tablets themselves are quite large, they are easy enough to swallow and within half an hour the headache pressure is relieved and more often than not just one set of two tablets is all I need. These, or the Panadol extra red packet (which I'm pretty sure are the same medication) definitely work for me and I would recommend.
J**N
Pills
Brought these as a stronger pain killer but to be honest they don't make much difference from anything else I've used may work better on some people than others.
L**9
Work well
Iv used these a few times now and they are really good and work for me generally I do like the panadol brand of pain killers as find they work well for myself good price nice size and easy to take works quick
M**Y
Quick,easy,no fuss exchange
These were received within 48 hours. Much needed. Quick buy. Quick service. Value for money. Do what they say on the tin. Really needed. Stopped buying my previous brand when discovering these instead.
C**S
Best non-prescription pain killers available
These Panadol (and their red box friends) are legitimately the best pain killers on the market. The green type is good, too, but the capsules are a little too big. There is also Panadol Night which is essentially Panadol plus Nytol, and they work an absolute treat, too.If you can't get hold of the red or these pink ones, they're completely interchangeable - I haven't noticed that this one is more effective for menstrual cramps, at all. I am genuinely dreading the day these stop being manufactured - if you have a headache, or migraine, or sore back, or period pains or toothache or ear ache or any other pain, Panadol will nip it in the bud like nothing else over the counter.Wouldn't be without it.
T**P
Quick Pain Relief
Provided reasonably quick pain but I believe the ones in the red pack to be much better. The ones in the green pack I also don't find to be better than the red packs.
Common Questions
Trustpilot
TrustScore 4.5 | 7,300+ reviews
Suresh K.
Very impressed with the quality and fast delivery. Will shop here again.
4 days ago
Ravi S.
I loved the variety of products available. Will definitely shop again.
Directions for Use: 1. Adults and adolescents over 12 years old should take 2 tablets every 4-6 hours as needed. 2. Swallow the tablets whole with a full glass of water. 3. Do not exceed 8 tablets in 24 hours unless directed by a healthcare professional. 4. If symptoms persist for more than 10 days, worsen, or if new symptoms occur, consult a doctor. 5. Do not take this medicine if you are allergic to paracetamol, caffeine, or any of the other ingredients listed on the packaging. 6. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. 7. Store in a cool, dry place below 25°C (77°F). 8. Do not use after the expiration date printed on the packaging. 9. If you are pregnant or breastfeeding, consult a healthcare professional before using this medicine. 10. Discontinue use and seek medical attention if you experience any adverse reactions such as skin rash, itching, or swelling of the face, lips, or throat.
Safety Warning
Take Special Care. Contains paracetamol. Do not take with any other paracetamol-containing products. Ask doctor before you take this medicine: If you have liver or kidney disease, including alcoholic liver disease. Do not exceed the stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. If symptoms persist consult doctor. Keep out of reach and sight of children. Do not use after the expiry date.
Box Contains
1 x Panadol Period Pain Tablets 500 mg/65 mg - 14 Tablets
","image":["https://m.media-amazon.com/images/I/71L275cDdYL.jpg","https://m.media-amazon.com/images/I/710zei9rN3L.jpg","https://m.media-amazon.com/images/I/81LOtXY4o0L.jpg","https://m.media-amazon.com/images/I/71nY0ULe1VL.jpg","https://m.media-amazon.com/images/I/819UIRarPRL.jpg"],"offers":{"@type":"Offer","priceCurrency":"AUD","price":"0.74","itemCondition":"https://schema.org/NewCondition","availability":"https://schema.org/OutOfStock","shippingDetails":{"deliveryTime":{"@type":"ShippingDeliveryTime","minValue":192,"maxValue":192,"unitCode":"d"}}},"category":" painandfever","review":[{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"5.0"},"author":{"@type":"Person","name":"P***M"},"datePublished":"8 September 2024","name":"Effective","reviewBody":"Bought for my granddaughter for period pains. Work well."},{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"5.0"},"author":{"@type":"Person","name":"N***A"},"datePublished":"29 April 2025","name":"Bye bye cramps","reviewBody":"Saviour.My daughter wishes there was a liquid form as she can't physically swallow pills but otherwise a godsend every month."},{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"5.0"},"author":{"@type":"Person","name":"T***A"},"datePublished":"6 September 2021","name":"These work for me","reviewBody":"I get lots of sinus headaches, and although I can goa long time without sometimes you've just got to take tablets. Paracetamol itself doesn't seem to do a lot. For the longest time the only tablets that would work were Anadin extras but I was more than aware that they had lots of aspirin in-which is less than ideal. These tablets work- although the tablets themselves are quite large, they are easy enough to swallow and within half an hour the headache pressure is relieved and more often than not just one set of two tablets is all I need. These, or the Panadol extra red packet (which I'm pretty sure are the same medication) definitely work for me and I would recommend."},{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"4.0"},"author":{"@type":"Person","name":"J***N"},"datePublished":"17 December 2023","name":"Pills","reviewBody":"Brought these as a stronger pain killer but to be honest they don't make much difference from anything else I've used may work better on some people than others."},{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"5.0"},"author":{"@type":"Person","name":"L***9"},"datePublished":"25 August 2024","name":"Work well","reviewBody":"Iv used these a few times now and they are really good and work for me generally I do like the panadol brand of pain killers as find they work well for myself good price nice size and easy to take works quick"},{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"5.0"},"author":{"@type":"Person","name":"M***Y"},"datePublished":"7 February 2024","name":"Quick,easy,no fuss exchange","reviewBody":"These were received within 48 hours. Much needed. Quick buy. Quick service. Value for money. Do what they say on the tin. Really needed. Stopped buying my previous brand when discovering these instead."},{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"5.0"},"author":{"@type":"Person","name":"C***S"},"datePublished":"25 August 2021","name":"Best non-prescription pain killers available","reviewBody":"These Panadol (and their red box friends) are legitimately the best pain killers on the market. The green type is good, too, but the capsules are a little too big. There is also Panadol Night which is essentially Panadol plus Nytol, and they work an absolute treat, too.If you can't get hold of the red or these pink ones, they're completely interchangeable - I haven't noticed that this one is more effective for menstrual cramps, at all. I am genuinely dreading the day these stop being manufactured - if you have a headache, or migraine, or sore back, or period pains or toothache or ear ache or any other pain, Panadol will nip it in the bud like nothing else over the counter.Wouldn't be without it."},{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"5.0"},"author":{"@type":"Person","name":"T***P"},"datePublished":"30 October 2023","name":"Quick Pain Relief","reviewBody":"Provided reasonably quick pain but I believe the ones in the red pack to be much better. The ones in the green pack I also don't find to be better than the red packs."}],"aggregateRating":{"@type":"AggregateRating","ratingValue":4.875,"bestRating":5,"ratingCount":8}},{"@type":"FAQPage","mainEntity":[{"@type":"Question","name":"is it vegan?","acceptedAnswer":{"@type":"Answer","text":"i am not 100% sure but i don't think it is vegan."}}]}]}